Relativistic spin-1 particles with position-dependent mass under the Coulomb interaction: Exact analytical solutions of the DKP equation


Bahar M. K. , YAŞUK F.

CANADIAN JOURNAL OF PHYSICS, vol.91, no.3, pp.191-197, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1139/cjp-2012-0256
  • Title of Journal : CANADIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.191-197

Abstract

The Duffin-Kemmer-Petiau equation with position-dependent mass for relativistic spin-1 particles under equal vector and scalar Coulomb interaction is studied analytically. The energy eigenvalues and corresponding eigenfunctions are obtained using the asymptotic iteration method.